Jump to content
CrazyBoards.org

side effects with Abilify 20mg


Recommended Posts

It's supposed to be weight neutral I think. It's hard for me to know what med does what since I'm on 4. I gained weight because I get really tired and nap, but I'm slowly losing it. I was overweight to begin with. I gained more on other aap: seroquel, zyprexa and risperdal.

Link to comment
Share on other sites

I take only 5 mg, but I have noticed a huge increase in my appetite. Much more so than on risperidone. However, that doesn't mean that it will happen to you. I'm kind of wired funny. Many people find it weight neutral.

EDIT: Stupid typos. I can't even make a short post correctly.

Link to comment
Share on other sites

I had a fine hand tremor. Gained a pound or two. And like sylvan, I couldn't lose it. When you gain a pound or two with every increase (I started at 2.5 mg and slowly crept up), then that gets to be quite annoying.

Link to comment
Share on other sites

I tried Abilify at different dosages (1mg - 15mg per day). I got akathisia from Abilify even at low doses, but what was even worse for me is that Abilify caused swallowing problems for me so I ended up loosing over 30 pounds, because I couldn't eat a full meal. So of course, even though I liked the mood benefit it gave me, I had to quit taking it.

Now the swallowing problem I gather is a rare side effect, because I've not seen posts by others here on the boards where they had a similar experience, so this most likely won't happen to you.

I wish you the best,

Andy

Link to comment
Share on other sites

Guest Vapourware

Moving to the AP forum as it's about the drug Abilify.

When I was on Abilify, I had a little bit of weight gain but not much. I had comments that it seemed I looked a little - "swollen"? Something like a little bit of water retention, perhaps. It went away when I stopped the drug. I also had some akathesia when I first started the drug, but that went away when I halved the dosage, but then again I started at 15mg. Abilify also sedated me, so I would take it in the evening. I went up to 22.5mg later on without any major side effects, but it also stopped working for me after a few months.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...